Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How to make skin fairer and spotless?

Hi doctor, i am 19 and my skin type is normal. please suggest some whitening creams and i am using Amway products. there are pimples on my forehead. Is it safe to use artistry products from Amway and please suggest some ways to get rid of pimples. Which product from Amway is helpful for my skin and i want fair and healthy skin..
Tue, 16 Apr 2019
Report Abuse
Dentist 's  Response
Hi,

As per your query you have symptoms of pimples on forehead which seems to be due to allergic reaction and due to clogging of skin pores with sebum and dust particles.

Need not to worry. You should exfoliate your skin one a week to remove the dead skin from your face. You should apply kojivit cream on these acne. If the condition doesn't start getting better in a week then consult a dermatologist for proper examination and treatment. You should go for blood tests. Doctor may prescribe oral antibiotic course clindamycin or isotretinoin.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Harry Maheshwari, Dentist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi , My name is Saif I want to make my skin fairer and get rid of acne and pimples ! I used to use Grnier products but when i stopped using them , the pimples start growing . How to treat thm ? Any cream or Ointment which would be available worldwide , Please suggest !

doctor1 MD

I used hair removig cream called AAAAAAA French on my underarms 5-6 years back.. then I felt itchin .i used it two to three times in 6 months.. After that my underarms area has become blackened.Is it due to some reaction.. Any creams that can make it fairer ? or any other remedy like skin peel?

doctor1 MD

hello doctor...u know i m a wheatish brown complexion girl & my marriage on 6 december 2013...& i used so many products in my skin bt my skin becomeing so dark than my body..so yeasterday my frnd suggested me to this cream....so plz tell me sir...can i use this cream & ll it useful for me...can it makes me fairer under 1 week??